Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2011 | Preprint | LibreCat-ID: 51537
Hilgert J, Hansen S, Schröder M. Patterson--Sullivan distributions in higher rank. Published online 2011.
LibreCat | Download (ext.)
 

2011 | Preprint | LibreCat-ID: 51536
Hilgert J, Alldridge A, Palzer W. Integration on Non-Compact Supermanifolds. Published online 2011.
LibreCat | Download (ext.)
 

2011 | Book | LibreCat-ID: 51494
Hilgert J, Neeb K-H. An Introduction to the Structure and Geometry of Lie Groups. Springer; 2011.
LibreCat | Download (ext.)
 

2011 | Journal Article | LibreCat-ID: 40073
Luks T. Hardy spaces for the Laplacian with lower order perturbations. Studia Mathematica. 2011;204(1):39-62. doi:10.4064/sm204-1-3
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39911
Rösler M, Remling H. The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform. International Mathematics Research Notices. 2011;(18):4200–4225. doi:10.1093/imrn/rnq239
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39921
Rösler M, Voit M. Limit theorems for radial random walks on p × q-matrices as p tends to infinity. Mathematische Nachrichten. 2011;284(1):87-104. doi:10.1002/mana.200710235
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 51402
Hilgert J, Zirnbauer M, Alldridge A. Chevalley’s Restriction Theorem for Reductive Symmetric Superpairs. J Algebra. 2010;323:1159-1185.
LibreCat
 

2010 | Journal Article | LibreCat-ID: 51401
Hilgert J, Alldridge A. Invariant Berezin integration on homogeneous supermanifolds. J Lie Theory. 2010;20:65-91.
LibreCat
 

2010 | Journal Article | LibreCat-ID: 39924
Rösler M. Positive convolution structure for a class of Heckman–Opdam hypergeometric functions of type BC. Journal of Functional Analysis. 2010;258(8):2779-2800. doi:10.1016/j.jfa.2009.12.007
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 51404
Hilgert J, Pasquale A. Resonances and Residue Operators for Symmetric Spaces of Rank One. J Math Pures Appl. 2009;91:495-507.
LibreCat
 

2009 | Journal Article | LibreCat-ID: 51403
Hilgert J, Keliny S, Hansen S. Asymptotic K-support and Restrictions of Representations. Representation Theory. 2009;13:460-469.
LibreCat
 

2009 | Journal Article | LibreCat-ID: 51405
Hilgert J, Zhang G. Segal-Bargmann and Weyl Transforms on Compact Groups. Monatsh Math. 2009;158:85-305.
LibreCat
 

2009 | Book Chapter | LibreCat-ID: 51467
Hilgert J, Pohl A. Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One. In: Hilgert J, et al., eds. Infinite Dimensional Harmonic Analysis IV. World Scientific; 2009.
LibreCat
 

2009 | Preprint | LibreCat-ID: 51541
Hilgert J, Kobayashi T, Mano G, Möllers J. Orthogonal polynomials associated to a certain fourth order differential equation. Published online 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51542
Hilgert J, Kobayashi T, Mano G, Möllers J. Special functions associated to a certain fourth order differential equation. Published online 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51540
Hilgert J, Schröder M. Patterson--Sullivan distributions for rank one symmetric spaces of the noncompact type. Published online 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51539
Hilgert J, Alldridge A. Invariant Berezin integration on homogeneous supermanifolds. Published online 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51543
Hilgert J, Hansen S, Keliny S. Asymptotic K-Support and Restrictions of Representations. Published online 2009.
LibreCat | Download (ext.)
 

2009 | Book (Editor) | LibreCat-ID: 51590
Hilgert J, Hora A, Kawazoe T, Nishiyama K, Voit M, eds. Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability. World Scientific; 2009.
LibreCat
 

2009 | Conference Paper | LibreCat-ID: 39950
Rösler M. Convolution algebras for multivariable Bessel functions. In: Infinite Dimensional Harmonic Analysis IV. World Scientific; 2009:255–271. doi:10.1142/9789812832825_0017
LibreCat | DOI
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed